# SDR AALA20151212003

- Difficulty date: December 12, 2015
- Submitted: December 14, 2015
- Operation: Air carrier
- Aircraft: N395AN
- Make and model: Boeing 767323
- Aircraft serial: 29432
- Aircraft time: 69,603 hours, 10,858 cycles
- System (JASC): 2751 · Trailing Flap Position Indicating System
- Part: Warning System
- Condition: False Activation
- Location: Cockpit
- Stage of operation: AP
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

EMERGENCY DECLARED, LANDING UNEVENTFUL & ACFT NOT OVERWEIGHT.  DURING APPROACH WHEN SELECTED FLAPS FROM 1 TO 5, CREW RECEIVED A TE FLAP ASYMMETRY WARNING.  PERFORMED FSEU BITE IAW FIM 27-51-00 WITH FAULT MSG 27-51104 RETURNED.  PERFORMED TROUBLESHOOTING IAW FIG 105, SYS CHECKED OK.  PERFORMED FUNCTIONAL CHECK OF FLAPS SEVERAL TIMES.  ALL OPERATIONAL & INDICATION CHECKED OK.
